Asymptotic behavior of the solution of a biharmonic equation in the neighborhood of nonregular points of the boundary of the domain and at infinity
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 42 (1981), pp. 160-175
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1981_42_a5,
author = {O. A. Oleǐnik and G. A. Iosif'yan and I. N. Tavkhelidze},
title = {Asymptotic behavior of the solution of a~biharmonic equation in the neighborhood of nonregular points of the boundary of the domain and at infinity},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {160--175},
year = {1981},
volume = {42},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1981_42_a5/}
}
TY - JOUR AU - O. A. Oleǐnik AU - G. A. Iosif'yan AU - I. N. Tavkhelidze TI - Asymptotic behavior of the solution of a biharmonic equation in the neighborhood of nonregular points of the boundary of the domain and at infinity JO - Trudy Moskovskogo matematičeskogo obŝestva PY - 1981 SP - 160 EP - 175 VL - 42 UR - http://geodesic.mathdoc.fr/item/MMO_1981_42_a5/ LA - ru ID - MMO_1981_42_a5 ER -
%0 Journal Article %A O. A. Oleǐnik %A G. A. Iosif'yan %A I. N. Tavkhelidze %T Asymptotic behavior of the solution of a biharmonic equation in the neighborhood of nonregular points of the boundary of the domain and at infinity %J Trudy Moskovskogo matematičeskogo obŝestva %D 1981 %P 160-175 %V 42 %U http://geodesic.mathdoc.fr/item/MMO_1981_42_a5/ %G ru %F MMO_1981_42_a5
O. A. Oleǐnik; G. A. Iosif'yan; I. N. Tavkhelidze. Asymptotic behavior of the solution of a biharmonic equation in the neighborhood of nonregular points of the boundary of the domain and at infinity. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 42 (1981), pp. 160-175. http://geodesic.mathdoc.fr/item/MMO_1981_42_a5/